MAUDE Adverse Event Report: MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383074
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited short v-v intervals.The lead remains in use. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the rv lead exhibited noise.

Brand Name
SELECTSECURE MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key18960062
Report Number2649622-2024-07953
Device Sequence Number12775432
Product Code NVN
UDI-Device Identifier00763000130817
UDI-Public00763000130817
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/29/2024
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/05/2024
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, W1DR01 IPG
Patient Age53 YR
Patient SexMale